# SDR HEEA0011987

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9151A
- Make and model: Aerosp SA315B
- Aircraft serial: 238540
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: 315A3510000251
- Condition: Cracked
- Location: Horiz Stab
- Part time: 192 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZER CRACKED AT FLANGE.
